MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular

Alcon Laboratories Ireland Ltd. Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular
Model Number CNWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Diplopia/Double Vision (4802); Eye Irritation (4803)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following a cataract extraction procedure with intraocular lens (iol) implantation in the right eye, the patient experienced blurred vision, double vision, a sensation of heaviness, and bilateral ocular discomfort.The physician advised that the patient would likely adapt to the implanted lens and that the symptoms were expected to improve within approximately six months following surgery.However, the reported symptoms did not improve and the patient subsequently experienced significant difficulty reading.Approximately three months following the initial surgery, a laser procedure was performed to clean the lens; however, the intervention failed to resolve the issue.There are two medical device reports associated with this patient.This report is for left eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon PanOptix Trifocal Hydrophobic Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50818039
Report Number9612169-2026-02111
Device Sequence Number10677158
Product Code MFK
UDI-Device Identifier00380652408158
UDI-Public(01)00380652408158(17)260205(11)220207(10)25347965
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.215
Device Lot Number25347965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured02/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale